# SDR 97FDEA00836

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 6534144110
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,2) LONGITUDINAL BS 760 TO 848, WL 208 UPPER AND LOWER FLANGE SURFACES AT NUTCLIP LOCATIONS.  *S/D*  REMOVED AND REPLACED LONGITUDINAL BS 760 TO 848, WL 208, RBL 24 UPPER CHORD IAW FED DWG 65-34144.
